Beweis einer Formel des Herrn Sonin

E. Gubler

Mathematische Annalen (1897)

  • Volume: 49, page 583-584
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gubler, E.. "Beweis einer Formel des Herrn Sonin." Mathematische Annalen 49 (1897): 583-584. <>.

author = {Gubler, E.},
journal = {Mathematische Annalen},
pages = {583-584},
title = {Beweis einer Formel des Herrn Sonin},
url = {},
volume = {49},
year = {1897},

AU - Gubler, E.
TI - Beweis einer Formel des Herrn Sonin
JO - Mathematische Annalen
PY - 1897
VL - 49
SP - 583
EP - 584
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.